Marcos Leandro Mendes Carvalho
Marcos Leandro Mendes Carvalho
Professor of Mathematics/UFG-Brazil
Verified email at - Homepage
Cited by
Cited by
On quasilinear elliptic problems without the Ambrosetti–Rabinowitz condition
MLM Carvalho, JVA Goncalves, ED Da Silva
Journal of Mathematical Analysis and Applications 426 (1), 466-483, 2015
Quasilinear elliptic problems with concave–convex nonlinearities
MLM Carvalho, ED da Silva, C Goulart
Communications in Contemporary Mathematics 19 (06), 1650050, 2017
Critical quasilinear elliptic problems using concave–convex nonlinearities
ED da Silva, MLM Carvalho, JV Gonçalves, C Goulart
Annali di Matematica Pura ed Applicata (1923-) 198 (3), 693-726, 2019
Sign changing solutions for quasilinear superlinear elliptic problems
F Corrêa, MLM Carvalho, JVA Goncalves, ED Silva
Quarterly Journal of Mathematics 68 (2), 391-420, 2017
Positive solutions of strongly nonlinear elliptic problems
FJSA Corrêa, ML Carvalho, JVA Goncalves, KO Silva
Asymptotic Analysis 93 (1-2), 1-20, 2015
Compact embedding theorems and a Lions' type Lemma for fractional Orlicz–Sobolev spaces
ED Silva, ML Carvalho, JC de Albuquerque, S Bahrouni
Journal of Differential Equations 300, 487-512, 2021
Quasilinear elliptic systems convex-concave singular terms and -Laplacian operator
ML Carvalho, CA Santos, JV Gonçalves
Choquard equations via nonlinear Rayleigh quotient for concave-convex nonlinearities
MLM Carvalho, ED Silva, C Goulart
arXiv preprint arXiv:2102.11335, 2021
About positive -solutions to quasilinear elliptic problems with singular semilinear term
CA Santos, JV Gonçalves, ML Carvalho
Quasilinear elliptic problems on non-reflexive Orlicz-Sobolev spaces
ED Silva, MLM Carvalho, K Silva, JV Gonçalves
A type of Brézis–Oswald problem to -Laplacian operator with strongly-singular and gradient terms
ML Carvalho, JV Goncalves, ED Silva, CAP Santos
Calculus of Variations and Partial Differential Equations 60 (5), 195, 2021
On existence of solution of variational multivalued elliptic equations with critical growth via the Ekeland principle
CO Alves, MLM Carvalho, JVA Gonçalves
Communications in Contemporary Mathematics 17 (06), 1450038, 2015
Multivalued Equations on a Bounded Domain via Minimization on Orlicz-Sobolev Spaces
ML Carvalho, JV Goncalves
Multivalued Equations on a Bounded Domain via Minimization on Orlicz-Sobolev …, 2014
Separating solutions of nonlinear problems using nonlinear generalized Rayleigh quotients
ML Carvalho, Y Il'yasov, CA Santos
Existence of S-shaped type bifurcation curve with dual cusp catastrophe via variational methods
ML Carvalho, Y Il'yasov, CA Santos
Journal of Differential Equations 334, 256-279, 2022
On fractional Musielak–Sobolev spaces and applications to nonlocal problems
JC de Albuquerque, LRS de Assis, MLM Carvalho, A Salort
The Journal of Geometric Analysis 33 (4), 130, 2023
Fractional double phase Robin problem involving variable order-exponents without Ambrosetti–Rabinowitz condition
R Biswas, S Bahrouni, ML Carvalho
Zeitschrift für angewandte Mathematik und Physik 73 (3), 99, 2022
A Lions type result for a large class of Orlicz-Sobolev space and applications
CO Alves, ML Carvalho
arXiv preprint arXiv:2005.00303, 2020
Separating of critical points on the Nehari manifold via the nonlinear generalized Rayleigh quotients
MLM Carvalho, YS Il'yasov, CA Santos
arXiv preprint arXiv:1906.07759, 2019
A Type of Brézis–Oswald Problem to the - Laplacian Operator with Very Singular Term
ML Carvalho, JV Goncalves, ED Silva, CAP Santos
Milan Journal of Mathematics 86, 53-80, 2018
The system can't perform the operation now. Try again later.
Articles 1–20